An inverse method of establishing deducibility in the classical predicate calculus
Doklady Akademii Nauk, Tome 159 (1964) no. 1, pp. 17-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_159_1_a2,
author = {S. Yu. Maslov},
title = {An inverse method of establishing deducibility in the classical predicate calculus},
journal = {Doklady Akademii Nauk},
pages = {17--20},
year = {1964},
volume = {159},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_159_1_a2/}
}
S. Yu. Maslov. An inverse method of establishing deducibility in the classical predicate calculus. Doklady Akademii Nauk, Tome 159 (1964) no. 1, pp. 17-20. http://geodesic.mathdoc.fr/item/DAN_1964_159_1_a2/